Secant spaces and Clifford's theorem
Compositio Mathematica, Tome 78 (1991) no. 2, p. 193-212
@article{CM_1991__78_2_193_0,
     author = {Coppens, Marc and Martens, Gerriet},
     title = {Secant spaces and Clifford's theorem},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {2},
     year = {1991},
     pages = {193-212},
     zbl = {0741.14035},
     mrnumber = {1104787},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_2_193_0}
}
Coppens, Marc; Martens, Gerriet. Secant spaces and Clifford's theorem. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 193-212. http://www.numdam.org/item/CM_1991__78_2_193_0/

[1] Accola, R.D.M.: On Castelnuovo's inequality for algebraic curves I, Trans. Amer. Math. Soc. 251 (1979), 357-373. | MR 531984 | Zbl 0417.14021

[2] Arbarello, E., Cornalba, M.: Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1981), 341-362. | MR 626954 | Zbl 0454.14023

[3] Arbarello, E., Cornalba, M., Griffiths, P.A., Harris, J.: Geometry of algebraic curves Vol. I, Grundlehren 267 (1985), Springer-Verlag. | MR 770932 | Zbl 0559.14017

[4] Ballico, E.: On the Clifford index of algebraic curves, Proc. Amer. Math. Soc. 97 (1986), 217-218. | MR 835868 | Zbl 0591.14020

[5] Bruce, J.W., Wall, C.T.C.: On the classification of cubic surfaces, J. Lond. Math. Soc. 19 (1979), 245-256. | MR 533323 | Zbl 0393.14007

[6] Clifford, W.K.: On the classification of loci, in: Mathematical Papers, Macmillan, London (1882).

[7] Coppens, M.: Some sufficient conditions for the gonality of a smooth curve, J. Pure Appl. Algebra 30 (1983), 5-21. | MR 716231 | Zbl 0537.14022

[8] Eisenbud, D., Harris, J.: Curves in projective space. Les presses de'l Université de Montréal, Montréal 1982. | MR 685427 | Zbl 0511.14014

[9] Eisenbud, D., Lange, H., Martens, G., Schreyer, F.-O.: The Clifford dimension of a projective curve. Compositio Math. 72 (1989), 173-204. | Numdam | MR 1030141 | Zbl 0703.14020

[10] Fulton, W., Harris, J., Lazarsfeld, R.: Excess linear series on an algebraic curve, Proc. Amer. Math. Soc. 92 (1984), 320-322. | MR 759642 | Zbl 0549.14004

[11] Fulton, W., Lazarsfeld, R.: On the connectedness of degeneracy loci and special divisors, Acta Math. 146 (1981), 271-283. | MR 611386 | Zbl 0469.14018

[12] Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math. 52 (1977), Springer-Verlag. | MR 463157 | Zbl 0367.14001

[13] Keem, C., Kim, S.: On the Clifford index of a general (e + 2)-gonal curve, Manuscripta Math. 63 (1989), 1-16. | MR 975470 | Zbl 0679.14015

[14] Keem, C., Kim, S., Martens, G.: On a theorem of Farkas, J. reine angew. Math. 405 (1990), 112-116. | MR 1040997 | Zbl 0718.14020

[15] Kempf, G.: Schubert methods with an application to algebraic curves, Publ. of Math. Centrum, Amsterdam (1972). | Zbl 0223.14018

[16] Kleiman, S., Laksov, D.: On the existence of special divisors, Amer. J. Math. 94 (1972), 431-436. | MR 323792 | Zbl 0251.14005

[17] Kleiman, S., Laksov, D.: Another proof of the existence of special divisors, Acta Math. 132 (1974), 163-176. | MR 357398 | Zbl 0286.14005

[18] Lange, H.: Moduli spaces of algebraic curves with rational maps, Math. Proc. Camb. Phil. Soc. 78 (1975), 283-292. | MR 407031 | Zbl 0307.14015

[19] Martens, G.: Funktionen von vorgegebener Ordnung auf komplexen Kurven, J. reine angew. Math. 320 (1980), 83-90. | MR 592143 | Zbl 0441.14010

[20] Martens, G., Schreyer, F.O.: Line bundles and syzygies of trigonal curves, Abh. Math. Sem. Univ. Hamburg 56 (1986), 169-189. | MR 882414 | Zbl 0628.14029

[21] Martens, G.: On curves on K3 surfaces. In: Ballico, E., Ciliberto, C. (eds.): Algebraic curves and projective geometry, Proceedings, 1988, Lecture Notes in Math. 1389 (1989), Springer-Verlag. | MR 1023384 | Zbl 0698.14036

[22] Martens, H.H.: On the varieties of special divisors on a curve, II, J. reine angew. Math. 233 (1968), 89-100. | MR 241420 | Zbl 0221.14004

[23] Paranjape, K.: Existence of curves with given Clifford index, Preprint.

[24] Segre, B.: Sui moduli delle curve poligonali e sopra un complemento al teorema di existenza di Riemann, Math. Ann. 100 (1928), 537-551. | JFM 54.0685.01 | MR 1512501

[25] Stichtenoth, H.: Die Ungleichung von Castelnuovo, J. reine angew. Math. 348 (1984), 197-202. | MR 733931 | Zbl 0516.14021